Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
Timbo

Update

Recommended Posts

Hey guys,

I am working full time for the Transportation Security Administration. I am on my feet for about six hours a day. I have had no problems with standing so things are well.

The only thing wrong is my triglycerides. For some reason they are very high while my cholesterol is normal. Does anyone else have problems with this? I seriously doubt it is POTS related.

Anyway I hope you are all feeling well and doing good. I will keep checking in from time to time.

Tim

Share this post


Link to post
Share on other sites

Tim,

My husband has always had high triglycerides and low colesterol. His father and his son all have this same pattern. I remember one blood test when my husband's colesterol was 90 and he was in his 50s at the time! None of them have POTS.

Michigan Jan

Share this post


Link to post
Share on other sites

Tim,

I don't have any advice or input on the triglycerides issue. I hope you are able to get some answers about it.

I did want to say its great news that you are able to work like you are!! Is there any particular medication, therapy or combination that works for you in dealing with your POTS?

Share this post


Link to post
Share on other sites

Thanks for checking in! We are always happy to hear that people are doing well and working, etc... I think it gives everyone more hope.

I don't know anything about the triglycerides but I just wanted to say hello!!

Share this post


Link to post
Share on other sites

HI Tim,

That's great that your job is working out well and that you're not having too many problems. You might be interested in this...I researched your high trig. readings quickly on the net and found this...

"Certain conditions are associated with elevated triglyceride levels including obesity, diabetes, hypothyroidism and alcohol abuse. Also, certain medications and concentrated sugars may raise triglyceride levels. Beta blockers, diretics and glucocorticoids may have an adverse effect on triglyceride levels. Excerise and dietary modification is a great initial first step ."

Are you taking Beta blockers for POTS or glucocorticoids for Addison's? Perhaps they are contributing to the high triglycerides. Possibly something to ask your doctor about or else research the side effects of your medications.

Thanks for sending me the info on Addison's by the way. :)

best wishes,

Gena

Share this post


Link to post
Share on other sites

tim -

i don't have any wisdom to add re: the triglycerides, but just wanted to add my congrats. it's always great to hear when folks are doing well. hope the upswing continues for you...i am VERY impressed with the fact you're standing so much with no problems (not to mention jealous!!) thanks for checking in & sharing the good news...

;) melissa

Share this post


Link to post
Share on other sites

I have hypothyroidism. I take florinef which I hope isn't causing it because it is the florinef that turned things around for me.

Remember I have a very mild case of POTS. None of my symptoms were ever dramatic but the collection of symptoms did have me on my back (not because of any otrthostatic problems) for a few months until we figured out what was going on and I started using florinef.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...